Repositorio de producción científica de la Universidad de Sevilla

Semi-Galerkin approximation and strong solutions to the equations of the nonhomogeneous asymmetric fluids

Opened Access Semi-Galerkin approximation and strong solutions to the equations of the nonhomogeneous asymmetric fluids

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Boldrini, José Luiz
Rojas Medar, Marko Antonio
Fernández Cara, Enrique
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2003-11
Publicado en: Journal de Mathématiques Pures et Appliquées, 82 (11), 1499-1525.
Tipo de documento: Artículo
Resumen: This paper analyzes an initial/boundary value problem for a system of equations modelling the nonstationary flow of a nonhomogeneous incompressible asymmetric (polar) fluid. Under conditions similar to those usually imposed to the nonhomogeneous 3D Navier-Stokes equations, by using a spectral semi-Galerkin method, we prove the existence of a local in time strong solution. We also prove the uniqueness of the strong solution and some global existence results. Several estimates for the solutions and their approximations are given. These can be used to find useful error bounds of the Galerkin approximations. Dans ce papier, on analyse un problème de valeurs initiales et valeurs aux limites pour un système d’équations aux dérivées partielles qui modélise le flux instationnaire d’un fluide asymmétrique incompressible non homogène. Sous des conditions similaires aux conditions usuellement imposées aux équations tridimensionelles de Navier-Stokes non homogènes, à l’aide d’une méthode de type semi-Galerkin, nous démontrons l’éxistence d’une solution forte locale en temps. On établit aussi l’unicité de solution forte et quelques résultats d’éxistence globale. Tous ces résultats reposent sur des estimations appropriées pour les solutions et leurs approximations qui permettent d’ailleurs d´eduire des estimations de l’erreur.
Cita: Boldrini, J.L., Rojas Medar, M.A. y Fernández Cara, E. (2003). Semi-Galerkin approximation and strong solutions to the equations of the nonhomogeneous asymmetric fluids. Journal de Mathématiques Pures et Appliquées, 82 (11), 1499-1525.
Tamaño: 248.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43271

DOI: 10.1016/j.matpur.2003.09.005

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones